# SDR FDEA202112083049

- Difficulty date: December 8, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N854FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37725
- Aircraft time: 44,500 hours, 7,050 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: None
- Part number: 0330KPU02
- Part serial: FE012546
- Condition: Unknown
- Location: N/A
- Part time: 12,751 hours, 1,939 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  854     28-41  2132     08DEC21  ANC    APPROX 2.5 HRS INTO FLT HAD FUEL IMBALANCE ON  EICAS.  AS WE RAN ECL WE NOTICED DISCREPANCIES IN  TOTALIZER FUEL AND CALCULATED FUEL ON PROG P.2.  THESE 2 ITEMS LED US TO RUN FUEL DISAGREE AND FUEL  LEAK CHECKLISTS.  AFTER ALL THIS AND CONSULTING  WITH GOC, MOCC, JOHN HUNT AND DON ULSH IT WAS  DECIDED TO DIVERT TO PANC.         FACT 08DEC21 20:05   ANC   CHECKED EXISTING FAULTS IN MAT , NOTED ONE  INTERMITTENT FAULT FQPU MAINTENANCE MSG 28-20200.  NO EXISTING RELATED FAULTS. CW FIM TASK  28-4100-810-824.  R&R FQPU IAW M/M 28_41_01_4_0  .  SOFTWARE CHK SATIS. ADJ/TEST OF FUEL QTY SATIS.,  VERIFIED QTY WITH STICKS, OK FOR SVC.
